# SDR AU960097

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690A
- Engine: Garrtt TPE3315
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 300143619AA1150C
- Condition: Disintegrated
- Location: T Engine Oil Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE OIL FILTER ELEMENT DISINTEGRATING - METAL FROM FILTER  ELEMENT CASING CONTAMINATED ENGINE OIL SYSTEM
